# SDR SWAA2022111462921

- Difficulty date: October 21, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 45,663 hours, 30,470 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED TRACK AT FWD CARGO BAY BS460 RBL13. / [01] ENTERED MEASUREMENTS.;[02] SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2 IS APPLICABLE FOR THIS EVALUATIION. CRACK MEASURES 0.40'L DAMAGE FOUND TO BE OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-53-1A-2; PARA 4B (1) (A) FIG 103; DETAIL C. CRACK IS LONGER THAN 10% OF FLANGE WIDTH. REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0 STEP 9.;[03] VERIFIED ACTION #2;[04] REMOVED FCB CARGO TRACK FROM BS 396 TO BS 500D;RBL 13;WL156 IAW SRM 51-40-02-0G-0;[05] LOCATED AND DRILLED FCB NEW CARGO TRACK IAW SRM 51-40-05-0G-0 AND BOEING DWG 143A7500; ID:0005; REV:-. REQUEST OK TO INSTALL;[06] VERIFIED CORRECTIVE ACTION ITEM 5; OK TO INSTALL.;[07] PARTIALY INSTALLED TRACK COMMON TO FRAME CLIPS IAW BOEING 143A7500; ID:0005; REV:-DWG;[08] FINISHED INSTALLING TRACK FROM BS 396 TO BS 500D;RBL 13;WL156 IAW SRM 51-40-02 AND BOEING 143A7500; ID:0005;[09] RII VERIFIED CORRECTIVE ACTION ITEM 7-8.;[10] REJECTED FINAL; AMT NEEDS TO CORRECT 'MAJOR' REPAIR; TO MINOR.;[11] UPDATED MEASUREMENT TABLE;[12] CORRECTED MEASUREMENT TABLE (MAJOR TO MINOR);[13] VERIFIED CORRECTIVE ACTION ITEMS AND MEASUREMENT FIELDS; CARD COMPLETE.
